# SDR GRAA9528

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1064T
- Make and model: Doug DC-9-15
- Aircraft serial: 45778
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: AS66411LS666
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

UPON DESCENDING INTO MISSOULA, MONTANA, ACFT N NR 1064T LOST ALL HYDRAULIC FLUID FROM THE RT SYSTEM.  THE LANDING GEAR WAS EXTENDED BY USING THE FREE-FALL METHOD.  THE AIRCRAFT LANDED AT MISSOULA AIRPORT WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE RT ENGINE DRIVEN HYDRAULIC PUMP HAD THE SEALS RUPTURED IN IT.  MAINTENANCE REMOVED THE DEFECTIVE PUMP AND REPLACED WITH A SERVICEABLE UNIT.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK AND A LEAK CHECK.  THE UNIT OPERATIONALLY CHECKED NORMAL AND NO LEAKS WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
